MathSciNet Relay Station
MathSciNet bibliographic data
MR2336277 41A05 (41A10 41A25 65D05)
Jaklič, Gašper; Kozak, Jernej; Krajnc, Marjeta; Žagar, Emil On geometric interpolation by planar parametric polynomial curves. Math. Comp. 76 (2007), no. 260, 1981–1993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement